On semicommuting matrices.

Murray Gerstenhaber

Mathematische Zeitschrift (1964)

  • Volume: 83, page 250-260
  • ISSN: 0025-5874; 1432-1823

How to cite


Gerstenhaber, Murray. "On semicommuting matrices.." Mathematische Zeitschrift 83 (1964): 250-260. <http://eudml.org/doc/170227>.

author = {Gerstenhaber, Murray},
journal = {Mathematische Zeitschrift},
keywords = {linear algebra, polynomials, forms},
pages = {250-260},
title = {On semicommuting matrices.},
url = {http://eudml.org/doc/170227},
volume = {83},
year = {1964},

AU - Gerstenhaber, Murray
TI - On semicommuting matrices.
JO - Mathematische Zeitschrift
PY - 1964
VL - 83
SP - 250
EP - 260
KW - linear algebra, polynomials, forms
UR - http://eudml.org/doc/170227
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.